Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by TrinityX1 on October 30, 2004, at 19:26:06

In reply to Re: Effexor withdrawal - very bad news, posted by seegar on October 29, 2004, at 23:51:15

THANK GOD I am not the only one with these CRAZY side effects. I though I was gong NUTS as well.
I was on EFFEXOR XR for about 10 weeks and am now coming off and down and up for about 4 days now.
I was on 75mg which I understand is NOT a lot but, I went down to 35mg by cutting the pills in 1/2 and still am experiences terrible withdrawals.
The 1st day I cried over everything, even a stupid commercial and experienced BRIAN VOLTS every time I moved my head. I was feeling nauseous and every time I tired to eat I could only take a few bites before having to turn away. I did experience stomach pains, kind of like menstrual cramps too. I experienced a bit of confusion and was tired but not sure if I really wanted to go to bed. The 2nd day got a bit better however; still experience the dreaded "BRAIN VOTLS" but did not feel as nauseous as the 1st day. The 3rd day was slightly better but not far from the day before. Here I am on day 4 and the only symptom I experience is the BRAIN VOLTS. The only way that I can explain them is being spun around on a chair until you feel dizzy and having the dizziness pulsate through your brain and fingertips and heart like a VOLT of electricity. It really is annoying but they VOLTS are getting further apart as the days go by. I sure hope they go away real soon.
Coming off of Effexor really stinks and I feel for the individuals that have been on a larger dost then I have and for a longer period of time. I can only speculate the withdrawal symptoms are much more rampant than I have explained.
I just wanted the next person who reads this forum to know that they are NOT ALONE and NOT going CRAZY. Everything will become more NORMAL as each day passes.
I cant say that EFFEXOR actually helped me, but I can say that coming off of it sure makes you feel much more NORMAL then before being on it hey maybe that is the purpose for the drug ????
Thanks for your time. Looking forward to Day 5


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TrinityX1 thread:1016
URL: http://www.dr-bob.org/babble/20041029/msgs/409348.html